# SDR FDEA201105031739

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 89,839 hours, 25,204 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Control Unit
- Part number: 4084538902
- Part serial: 070868
- Condition: Failed
- Location: Oil Filter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL FILTER ALERT.  DID NOT EXTINGUISH.  SHUTDOWN ENG 2 IAW QRH.  DTW R  IN WORK AT THIS TIME.  REMOVED, REPLACED AND INSPECTED SCAVENGER FILTER  ELEMENT IAW MM 79-20-02-2 AND FOUND NO CONTAMINATION.  ALSO REMOVED MASTER CHIP DETECTOR AND FOUND NO CONTAMINATION.  ACFT REQUIRES ENGINE RUN FOR LEAK CHECK AND THE NR 2 ENGINE PLATFORM TO BE CLOSED.  CFDS FAULT REVIEW AND FAULT HISTORY OF AIU 2 SHOWED INTERNAL FAULT.  REMOVED  AND REPLACED NR 2 AIU IAW M/M CH 31-43-02-4-0.   OPS TEST GOOD IAW MM CH 31-43-02-5-0. R-T-S PASS ON ALL 3 AIU. NR 2 ENGINE GROUND RUN UP OPS CHECK AND LEAK   CHECK  GOOD. CLOSED NR 2 ENGINE COWLINGS  AND  WORK  PLATFORM.  OK FOR SERVICE.
